# SDR DALA2023032702360

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION IN NLG ACCESS PANEL 117 AL. CORRECTIVE ACTION: SUMMARY: REPLACE PANEL PER AMDS 2040-0188 AND VERIFIED PER B757-200 IPC 53-13-54-05. (2685982)
